# SDR 95UAL900048

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9004U
- Make and model: Boeing 737222
- Aircraft serial: 19042
- Engine: Pwa JT8D7B
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Eel Cable
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE SECTIONS OF EEL LIGHTING INOP MIDDLE OF ACFT.  REPLACED EEL LIGHT POWER CABLE, CHECKS NORMAL.
